# SDR DALA2023013100776

- Difficulty date: January 27, 2023
- Submitted: January 31, 2023
- Operation: Air carrier
- Aircraft: N814NW
- Make and model: Airbus A330-323
- Aircraft serial: 0806
- Aircraft time: 70,767 hours, 9,351 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3314 4R DOOR OPEN PLACARD UNREADABLE. CORRECTIVE ACTION: REPLACED 4R DOOR OPEN PLACARD. (9932866)
